# SDR AALA201908059016

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 58,073 hours, 25,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS IN FOLLOWING POSITION ARE OUT OF COMPLIENCE. DOOR 1R, OVERWING LEFT AND RIGHT, OVERHEAD DOOR 2L, CEILING MOUNT BETWEEN AFT LAVATORIES. MAINTENANCE REPLACED LIGHTS AT MOUNT PER AMM 33-51-16.
